# SDR CA151221001

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,541 hours
- Engine: Pwa PT6A67D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 114980024
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INBD KEEL WEB FLANGE, PN: 114-980024 OF RT NACELLE FOUND CRACKED APPROXIMATELY  1.0 IN LENGTH.   REPAIR CARRIED OUT.  DAMAGED PORTION OF KEEL WEB FLANGE REMOVED 1.25. INSERTION PACKER AND REPAIR ANGLE MADE FROM 2024-T3, 0.063" ALUMINUM.  ALL REPAIR MADE PARTS AND AFFECTED AREA OF KEEL WEB PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00.  ALL WET ASSY WITH PR1440 USING MS20470AD4 RIVETS, CR7311-5 MAXI BOLTS AND HL20P135 HI-LOKS. OVER ALL REPAIR AREA MEASURES 4" X 2".
